A method for derivation of probabilities in a stochastic model of population growth for carcinogenesis
Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 273-288
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_13_2_273_288,
author = {W. Klonecki},
title = {A method for derivation of probabilities in a stochastic model of population growth for carcinogenesis},
journal = {Colloquium Mathematicum},
pages = {273--288},
year = {1964},
volume = {13},
number = {2},
doi = {10.4064/cm-13-2-273-288},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-13-2-273-288/}
}
TY - JOUR AU - W. Klonecki TI - A method for derivation of probabilities in a stochastic model of population growth for carcinogenesis JO - Colloquium Mathematicum PY - 1964 SP - 273 EP - 288 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-13-2-273-288/ DO - 10.4064/cm-13-2-273-288 LA - en ID - 10_4064_cm_13_2_273_288 ER -
%0 Journal Article %A W. Klonecki %T A method for derivation of probabilities in a stochastic model of population growth for carcinogenesis %J Colloquium Mathematicum %D 1964 %P 273-288 %V 13 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-13-2-273-288/ %R 10.4064/cm-13-2-273-288 %G en %F 10_4064_cm_13_2_273_288
W. Klonecki. A method for derivation of probabilities in a stochastic model of population growth for carcinogenesis. Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 273-288. doi: 10.4064/cm-13-2-273-288
Cité par Sources :